# SDR SWAA2015030937209

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 70,949 hours, 58,766 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 6573761127
- Part serial: MCO4341P2204
- Condition: Faulty
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING GEAR EXTENSION LT MLG LIGHT REMAINED RED, NOSE & RT GEAR WERE GREEN.  CYCLED GEAR & GOT THREE GREEN.  R & R LT MLG ASSEMBLY IAW MT.
